# SDR USAA2013012200012

- Difficulty date: December 21, 2012
- Submitted: January 22, 2013
- Operation: Air carrier
- Aircraft: N818AW
- Make and model: Airbus A319-132
- Aircraft serial: 1375
- Aircraft time: 41,932 hours, 17,238 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D53233231200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON STRINGER BETWEEN FR28 TO FR29, S36L.  REPAIRED STRINGER BETWEEN FR28 TO FR29, S36L IAW A319 SRM 53-00-13 PAGES 213/214, FIGURE 201, (SHEET 3).
